MAUDE Adverse Event Report: VDW GMBH VDW.GOLD RECIPROC; HANDPIECE, CONTRA- AND RIGHT-ANGLE ATTACHMENT, DENTAL

VDW GMBH VDW.GOLD RECIPROC; HANDPIECE, CONTRA- AND RIGHT-ANGLE ATTACHMENT, DENTAL
Catalog Number V041173000000
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21cfr part 803.
 
Event or Problem Description
In this event it is reported that vdw.Gold reciproc giving incorrect measurements with the apex locator.Customer having problem with the apex locator, even after changing mouth wire.Error still reads.No injury reported.
 
Additional Manufacturer Narrative
Siroforce ticket no.(b)(4) defective battery.H:16:29:12 s:219 f:156.Defective charger.All complaints are monitored through the monthly product surveillance committee and a corrective action could be determined by the committee.

Brand Name
VDW.GOLD RECIPROC
Common Device Name
HANDPIECE, CONTRA- AND RIGHT-ANGLE ATTACHMENT, DENTAL
Manufacturer (Section D)
VDW GMBH
bayerwaldstrasse 15
munich bayern 81737
GM  81737
Manufacturer (Section G)
VDW GMBH
bayerwaldstrasse 15
munich bayern 81737
GM   81737
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key23854329
Report Number9611053-2025-00178
Device Sequence Number16046017
Product Code EGS
UDI-Device IdentifierE27667790160
UDI-PublicE27667790160
Combination Product (Y/N)N
Initial Reporter CountryDA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberV041173000000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date12/11/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown